Jump to content
Important Survey - Please Participate ×

Is this withdrawal...or something else?


[Cu...]

Recommended Posts

Hey everyone,

 

Here again looking for some support - I hope this Friday finds you all doing great, or toughing it out at least - which to me, is a huge deal, and bigger than most that don't go through something like this will ever know!

 

I am ending week 8 of a short-term k-pin usage (4-8 weeks of 1mg every day-ish) and week 6 and 7 were windows for sure - week 8 has been really rough, I feel I am in a wave here.

 

Here's the thing - the ONLY symptoms I have are anxiety, loss of appetite (which could also be anxiety) and a heightened awareness of my tinnitus (I had it before so it only seems louder right now)...

 

I am sleeping well and have no other physical or mental symptoms - the anxiety really is bad enough!

 

But here's the question - how do I know this is still WD s/x? Is it unusual to only have one really bad symptom left? Could it be something else?

 

Any help/insight/support would be greatly appreciated!!!

 

Warmest to you all.

Link to comment
Share on other sites

This is interesting.We are almost the same in our benzzo story. :thumbsup: I was very short user of xanax and I am now 10 weeks out.Like you at 6 and 7 week out I felt almost healed and now I am struggeling again.

I have more WD symptomy  than you.I am sleeping so so depends on days, i have exstrem anxiety,stiffnes of neck and arms are extrem, DP /DR and brain fog too, just like light sensibility...So my symptoms are much worst than yours  :D

And yes I am sure it is WD.It looks unbelivable that WD can last so long at such a low dosge but it is like that on my sorrow.I was asking myself this cannot be but it is like that.

Link to comment
Share on other sites

Yeah, I think because this is my real only remaining symptom I wonder if it's not something else going on...what a weird experience!

 

I know it sounds ridiculous, but having more symptoms would be relieving in a way because I would be able to point to WD as the cause...that said, I am truly sorry you are going through this!

 

All my best and warmest to you, here's to clearer skies ahead for us both!

 

 

Link to comment
Share on other sites

Hi Curiouz, when I first started WD I knew nothing about benzo WD and in rehab they told me I would be fine in 2-3 weeks. When I was still in terrible shape a month later I really believed that I must have a medical problem. I went around to doctors have this test and that test. Everything came back negative. At the time though I was so sure I was sick that it actually gave me peace of mind. If you really feel like you are sick like I did you may want to see a doctor. It is easy to say the symptoms you are having are all WD, but if you don't believe it get it checked out. I'm def no doctor so I cannot tell you what you your symptoms may be.
Link to comment
Share on other sites

×
×
  • Create New...